Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Connectivity through bounds for the Castelnuovo–Mumford regularity
Stockholm University, Faculty of Science, Department of Mathematics.
2017 (English)In: Journal of combinatorial theory. Series A (Print), ISSN 0097-3165, E-ISSN 1096-0899, Vol. 147, p. 46-54Article in journal (Refereed) Published
Abstract [en]

In this note we generalize and unify two results on connectivity of graphs: one by Balinsky and Barnette, one by Athanasiadis. This is done through a simple proof using commutative algebra tools. In particular we use bounds for the Castelnuovo-Mumford regularity of their Stanley-Reisner rings. As a result, if Delta is a simplicial d-pseudomanifold and s is the largest integer such that A has a missing face of size s, then the 1-skeleton of Delta is inverted right perpendicular(s)/((s+1)d)inverted left perpendicular-connected. We also show that this value is tight.

Place, publisher, year, edition, pages
2017. Vol. 147, p. 46-54
National Category
Algebra and Logic
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-139584DOI: 10.1016/j.jcta.2016.11.011ISI: 000393260100005OAI: oai:DiVA.org:su-139584DiVA, id: diva2:1072986
Available from: 2017-02-09 Created: 2017-02-09 Last updated: 2018-08-28Bibliographically approved

Open Access in DiVA

fulltext(329 kB)18 downloads
File information
File name FULLTEXT01.pdfFile size 329 kBChecksum SHA-512
be9958254050a9b521a4a2e6dc08b4d803c097beaec32183b52261725b50cb7274490eec582078f13e661971a90506af06f1c617ed3a50126b1058ae8676850d
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Balletti, Gabriele
By organisation
Department of Mathematics
In the same journal
Journal of combinatorial theory. Series A (Print)
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
Total: 18 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 80 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf